Explicit solutions of u=0 on the Friedmann-Robertson-Walker space-times
Annales de l'I.H.P. Physique théorique, Tome 35 (1981) no. 4, p. 253-257
@article{AIHPA_1981__35_4_253_0,
     author = {Klainerman, Sergi\`u and Sarnak, Peter},
     title = {Explicit solutions of $\square u = 0$ on the Friedmann-Robertson-Walker space-times},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {35},
     number = {4},
     year = {1981},
     pages = {253-257},
     zbl = {0499.58028},
     mrnumber = {650132},
     language = {en},
     url = {http://http://www.numdam.org/item/AIHPA_1981__35_4_253_0}
}
Klainerman, S.; Sarnak, P. Explicit solutions of $\square u = 0$ on the Friedmann-Robertson-Walker space-times. Annales de l'I.H.P. Physique théorique, Tome 35 (1981) no. 4, pp. 253-257. http://www.numdam.org/item/AIHPA_1981__35_4_253_0/

[1] A. Einstein, The Meaning of Relativity. | Zbl 0063.01229

[2] F. Friedlander, Wave Equations in Curved Space Time, Cambridge Monographs. | Zbl 0316.53021

[3] Fritz John, Partial Differential Equations, Springer-Verlag.

[4] S. Hawking and G. Ellis, The Large Scale Structure of Space Time, Cambridge Monographs. | Zbl 0265.53054

[5] P. Lax and R. Phillips, Scattering Theory for Automorphic Functions, Annals of Mathematical Studies, Princeton. | Zbl 0362.10022